# SDR ASAA2021122436997

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 31,505 hours, 10,092 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Unknown
- Part number: QA07995
- Part serial: RF75715
- Condition: Faulty
- Location: #2 Engine
- Part time: 5,328 hours, 1,626 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ROLLOUT RIGHT FUEL BYPASS LIGHT ILLUMINATED. RAN QRH, LIGHT EXTINGUISHED WHEN ENGINE WAS SHUTDOWN. GROUNDED - YES. INSPECTED THE CANNON PLUG, FOUND NO DAMAGE, REMAINS SERVICEABLE. REMOVED AND REPLACED THE FFDPS OF ENG #2 REF B737-900 AMM 73-34-01 OPS CHECK GOOD, NO LEAKS NOTED.
